# SDR IPXA2019091246643

- Difficulty date: September 12, 2019
- Submitted: September 18, 2019
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 19,602 hours, 12,419 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Defective
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A **SUPPLEMENTAL SDR** CREW ENTRY DOOR HANDLE IS STILL DIFFICULT TO OPERATE SEE PREVIOUS WRITE UP ON LOGPAGE 696177. ADJUSTED DOOR COMPENSATION MECHANISM. PLACED ON DEFERRAL. R/R COMPENSATION HOUSING AND BEARING IAW AMM 52-11-11 AND OPS CK IAW MM 52-10-11. THIS CLEARS M682977.
